# SDR DALA2024030803155

- Difficulty date: March 7, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 73,462 hours, 29,504 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Lug
- Part number: UNKNOWN
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0233989) RH STAB AFT LOWER LUG POSSIBLE SIGNS OF PITTING CORROSION AT FWD SIDE. REPAIRED RH HORIZONTAL STAB REAR LOWER LUG & BUSHING IAW DELTA ERA 615761-14 REV ORIG.
